Publications

Author name in publications: In earlier publications, my name was stated as Tang Quoc Bao (in full) and T.Q. Bao (for citation). This is due to my vietnamese name (Tang – familial name, Quoc – middle name, Bao – given name). Recently, I have switched to Bao Quoc Tang (in full) and B.Q. Tang or B. Tang (for citation).

Research interests:

  • Deterministic and random dynamical systems
  • Reaction-diffusion systems
  • Quasi-steady-state approximation
  • Chemical reaction networks theory

PhD Thesis
May 2015, University of Graz, Austria
Supervisor: Prof. Klemens Fellner (University of Graz, Austria) and Prof. Herbert Egger (University of Darmstadt, Germany)
On the Large Time Behaviour of Reaction-Diffusion Systems: Convergence to Equilibrium and Random Attractors

Submitted
21. Bao Q. Tang, Close-to-equilibrium regularity for reaction-diffusion systems. (Preprint)
20. Bao Q. Tang, Global classical solutions to reaction-diffusion systems in one and two dimensions. (Preprint)
19. H. Egger, K. Fellner, J.-F. Pietschmann, Bao Q. Tang, Analysis and numerical solution of coupled volume-surface reaction-diffusion systems(Preprint)
18. T.Q. Bao, K. Fellner, E. Latos, Well-posedness and exponential equilibration of a volume-surface reaction-diffusion system with nonlinear boundary coupling. (Preprint)

Accepted
17. L. Desvillettes, K. Fellner, Bao Q. Tang, Trend to equilibrium for reaction-diffusion systems arising from complex balanced chemical reaction networks, SIAM Journal on Mathematical Analysis. (Preprint)
16. K. Fellner, Bao Q. Tang, Entropy methods and convergence to equilibrium for volume-surface reaction-diffusion systems, Proceedings of the 4th meeting Particle Systems and PDEs, Braga, Portugal, December 2015, Springer Proceedings in Mathematics and Statistics. (Preprint)

2017
15. K. Fellner, Bao Q. Tang, Explicit exponential convergence to equilibrium for nonlinear reaction-diffusion systems with detailed balance condition, Nonlinear Analysis, TMA. 159 (2017) pp. 145 – 180 (Special issue: Advances in reaction-cross-diffusion systems. Editors: L. Chen, A. Jüngel, L. Desvillettes). (link) (Preprint)
14. K. Fellner, W. Prager and Bao Q. Tang, The entropy method for reaction-diffusion systems without detailed balance: first order chemical reaction networks, Kinetic and Related Models. 10 (4) (2017) pp. 1055 – 1087 (link) (Preprint)
2016
13. K. Fellner, S. Rosenberger, Bao Q. Tang,  Quasi-steady-state approximation and numerical simulation for a volume-surface reaction-diffusion system, Comm. Math. Sci., vol. 14 (6), pp. 1553-1580, 2016. (link) (Preprint)
12. F. Henneke and Bao Q. Tang, Fast reaction limit of a volume-surface reaction-diffusion system towards a heat equation with dynamical boundary conditions, Asymptotic Analysisvol. 98, no. 4, pp. 325-339, 2016. (link)
11. Bao Q. Tang, Regularity of random attractors for stochastic reaction-diffusion equations on unbounded domains, Stoch. Dyn. 16.1 (2016) 29 pages. (link)
2015
10. Bao Q. Tang, Regularity of pullback random attractors for stochastic FitzHugh-Nagumo system on unbounded domains, Discrete Contin. Dyn. Systs. Ser. A 35 (2015) pp. 441 – 466. (link)
2014
9. Bao Q. Tang, Dynamics of stochastic three-dimensional Navier-Stokes-Voigt equations on unbounded domains, J. Math. Anal. Appl. 419 (2014), pp. 583-605. (link)
2013
8. C.T. Anh, T.Q. Bao and L.T. Thuy, Regularity and fractal dimension of pullback attractors for a non-autonomous semilinear degenerate parabolic equation, Glasgow Math. J., Vol. 55 (2013),  pp. 431-448. (link)
2012
7. T. Q. Bao, Existence and upper semi-continuity of uniform attractors for non-autonomous reaction-diffusion equations on R^n, Electron J. Diff. Eqns., Vol. 2012 (2012), No. 203, pp. 1-18. (link)
6. C.T. Anh, T.Q. Bao and N.V. Thanh, Regularity of random attractors for stochastic
semilinear degenerate parabolic equations, Electron J. Diff. Eqns.Vol. 2012 (2012), No. 207, pp. 1-22. (link)
5. C.T. Anh and T.Q. Bao, Pullback attractors for generalized Korteweg-de Vries – Burgers equations, J. Math. Anal. Appl, (2012), 388, pp. 899 – 912. (link)
4. C.T. Anh and T.Q. Bao, Dynamics of non-autonomous nonclassical diffusion equations on \mathbb R^n, Comm. Pure Appl. Anal., (2012), 11, pp. 1231-1252. (link)
2011
3. C.T. Anh and T.Q. Bao, Pullback attractors for non-autonomous parabolic equations involving weighted p-Laplacian operators, Ann. Polon. Math. (2011), 101, pp 1-19. (link)
2010
2. C.T. Anh and T.Q. Bao, Pullback attractors for a class of non-autonomous nonclassical diffusion equations, Nonlinear Anal. (2010) 73, pp 399-412. (link)
1. C.T. Anh and T.Q. Bao, Pullback attractors for a non-autonomous semilinear degenerate parabolic equation, Glasgow Math. J., (2010), 52: pp 537-554 (link)

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s